# SDR MALA010699

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Engine: LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 230349306
- Part serial: OALG815
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

During descent on Flight #3531, #3 Engine was in a sub-idle Power setting into DTW.  15% N1, 45% N2, Oil Pressure 35 PSI, after Landing EGT started to climb past 560.  Crew shutdown Engine.Maintenance replaced #3 Engine ECU IAW RJ85 AMM Ch73-20.  PN 2-303-493-06, SN OALG815.
